Makale
Tam Makale
Uluslararası
1996
The reversal of arhythmias induced by experimentally produced hypercalcemia in sheep, with atropine, caffeine, verapamil Koyunlarda Deneysel Hiperkalsemi Sonucunda Oluşan Aritmilerin Atropin, Kafein ve Verapamil ile Önlenmesi
Turkish Journal Of Veterinary Sciences
Cilt 20 · Sayı 4 · ss. 235–239 · 01.12.1996
Atıf için künye
Bozdoǧan, Ö., Irmak, K., Bekyürek, T., & Utlu, N. (1996). The reversal of arhythmias induced by experimentally produced hypercalcemia in sheep, with atropine, caffeine, verapamil Koyunlarda Deneysel Hiperkalsemi Sonucunda Oluşan Aritmilerin Atropin, Kafein ve Verapamil ile Önlenmesi. Turkish Journal Of Veterinary Sciences, 20(4), 235–239. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=3743105146&origin=inward
BibTeX
@article{bozdoan1996-301852,
author = {Bozdoǧan, Ömer and Irmak, Kemal and Bekyürek, Tayfur and Utlu, Necati},
title = {The reversal of arhythmias induced by experimentally produced hypercalcemia in sheep, with atropine, caffeine, verapamil Koyunlarda Deneysel Hiperkalsemi Sonucunda Oluşan Aritmilerin Atropin, Kafein ve Verapamil ile Önlenmesi},
journal = {Turkish Journal Of Veterinary Sciences},
year = {1996},
volume = {20},
number = {4},
pages = {235--239},
issn = {1300-0128},
url = {https://akademik.atauni.edu.tr/yayinlar/301852-the-reversal-of-arhythmias-induced-by-experimentally-produced-hypercalcemia-in}
}